A proof of the Ge-Lee statement on the inertia regressor of robot manipulators

Journal ar
  • Volumen: 31
  • Número: 1
  • Fecha: 01 January 2013
  • Páginas: 55-59
  • ISSN: 02635747 14698668
  • Source Type: Journal
  • DOI: 10.1017/S0263574712000033
  • Document Type: Article
This paper delivers a proof of a statement due to Ge and Lee. Specifically, these authors stated, without proof, that the entries of the inertia matrix may be completely parameterized by stacking elements of a regressor superset. This superset has the advantage of avoiding to derive the complete dynamics of a robot manipulator. On the basis of both mechanics and combinatorial arguments, we deliver a formal proof. In addition, we improve the estimations by sorting joint variables and partitioning the inertia matrix that results into the reduction of the regressor superset. The number of nonlinear functions in the regressor is also quantified. A 2 degrees of freedom revolute robot is presented to illustrate these ideas. Copyright © 2012 Cambridge University Press.

Author keywords

    Indexed keywords

      Funding details